# SDR ZZDA2012109

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL, STA 157 TO 200, LBL 44, CORROSION.  ACCOMPLISHED FLOOR PANEL FILLER AND DOUBLER REPAIR PER B717 SRM 51-70-10 AND 51-40-02.
